Applied Mathematics

Volume 5, Issue 15 (August 2014)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

An Integral Collocation Approach Based on Legendre Polynomials for Solving Riccati, Logistic and Delay Differential Equations

HTML  Download Download as PDF (Size: 2671KB)  PP. 2360-2369  
DOI: 10.4236/am.2014.515228    5,353 Downloads   6,038 Views  Citations

ABSTRACT

In this paper, we propose and analyze some schemes of the integral collocation formulation based on Legendre polynomials. We implement these formulae to solve numerically Riccati, Logistic and delay differential equations with variable coefficients. The properties of the Legendre polynomials are used to reduce the proposed problems to the solution of non-linear system of algebraic equations using Newton iteration method. We give numerical results to satisfy the accuracy and the applicability of the proposed schemes.

Share and Cite:

Khader, M. , Mahdy, A. and Shehata, M. (2014) An Integral Collocation Approach Based on Legendre Polynomials for Solving Riccati, Logistic and Delay Differential Equations. Applied Mathematics, 5, 2360-2369. doi: 10.4236/am.2014.515228.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.